# SDR ASAA2015120714145

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,293 hours, 4,481 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATALINK FULL MESSAGE.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASKS 810/839 WITH NO DISCREPANCIES NOTED.
